# SDR ASAA11510476

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 18,786 hours, 5,916 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"SINGLE FMC OPERATION" MSG DISPLAYED ON BOTH FMC'S.  FMC RETURNED TO NORMAL AFTER PWR SWITCHING.  OPS NORMAL.
